10713Re: [GIWorld-Hepatitis] Cher
- Jul 1, 2002Hi Cher....I agree with Donna about the anti-depressants....get the
dosage upped. I know how easy it is to get super-stressed and depressed
when on treatment or even when not on treatment.
I don't have any suggestions about your methadone group....except that
you're doing a great service and should be very proud of yourself! I
guess the main thing is to try and get them all to test for HCV and see
how it goes from there. Best of luck to you!!
> Hi Cheri, There are a million and one different antidepressants.[Non-text portions of this message have been removed]
> Yours is
> clearly not working. You should contact your Dr.
> I was taking 100 mg. of Zooloft and upped it to 150. mg. that helped
> tremendously. If that stops working I will get something else.
> Depression is
> a bad illness. Best to nip it in the bud right away! my DR explained 2
> theories of how treatment effects the seratonin in the brain. Spell
> The best book I ever got was called Hepatitis C a survivors guide. it
> very clear on nutrition for all level liver diseases. I would highly
> recommend you find this book. It is very well written, easy to read,
> I hope I have helped in someway.
> keep up your spirit.
> You are doing great things with getting your support group together.
> You are
> giving of yourself, which is one of the most wonderful things one can
> Helping others. Keep up the good work.
> Donna from Cincinnati
> [Non-text portions of this message have been removed]
> Welcome to GIHepWorld
> Post message: GIWorld-Hepatitis@yahoogroups.com
> Subscribe: GIWorld-Hepatitisemail@example.com
> Unsubscribe: GIWorld-Hepatitisfirstname.lastname@example.org
> List owner: GIWorld-Hepatitisemail@example.com
> URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
> Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.
- << Previous post in topic Next post in topic >>